## HRTC MEETING, VIENNA

Sep. 11<sup>th</sup> to Sep. 13<sup>th</sup> 2002

## Wednesday, Sep. 11<sup>th</sup> 2002

1 to 3 p.m. Welcome & Overview, TUV (15 min.)

Objectives of the meeting and Approval of the Agenda, UPM (15 min.)

Project Status, UPM (20 min.)

CORBA in Control-Systems, Ricardo Sanz (60 min.)

3 to 3:30 p.m. Break

3:30 to 5 p.m. Real-Time CORBA, Miguel Segarra (90 min.)

## Thursday, Sep. 12th 2002

9 to 10:30 a.m. CORBA Pluggable Transports, Miguel Segarra (30 min.)

Networked Control Systems, Karl-Erik Arzen (60 min.)

10:30 to 11 a.m. Break

11 to 12:40 p.m. Scheduled Switched Ethernet, Anders Blomdell (40 min.)

Introduction to TTA, Thomas Losert (30 min.) Smart Sensors, Thomas Losert (30 min.)

12:40 to 2 p.m. Lunch

2 to 3 p.m. TTTech Demonstration, Ralf Schlatterbeck (30 min.) + Discussion

3 to 3:30 p.m. Break

3:30 to 4:30 p.m. HRTC Hardware Specification (60 min.)

## Friday, Sep. 13<sup>th</sup> 2002

9 to 10:30 a.m. Robot Control Testbed, Klas Nilsson (40 + 40 min.)

10:30 to 11 a.m. Break

11 to 1 p.m. Process Control Testbed, Manuel Rodriguez (60 min.)

Project Procedures, UPM (15 min.)

HRTC Short term planning, UPM (30 min.)

Meeting Closing